# SDR SWAA2019092337124

- Difficulty date: September 14, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME LIGHT BROKEN WIRE.  R&R LEFT DOME LIGHT ASSEMBLY PER AMM.
